MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX IMPLANT (4.1)3.75X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX IMPLANT (4.1)3.75X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that he had to remove the dental implant during its installation surgery because the connection got stuck into the implant.Thirty two (32) ncm of primary stability was achieved.The patient presented bone type ii.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4).The dentist reported that he had to remove the dental implant during its installation surgery because the connection got stuck into the implant.32ncm of primary stability was achieved.The patient presented bone type ii.

Brand Name
TI TITAMAX IMPLANT (4.1)3.75X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7165539
Report Number3008261720-2018-00051
Device Sequence Number16638993
Product Code DZE
UDI-Device Identifier07898237566931
UDI-Public07898237566931
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
Report Date (Section F) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.288
Other Device ID Number07898237566931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/09/2018
Event Location Other
Date Report to Manufacturer12/11/2017
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;